MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RH FRONTAL SINUS; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RH FRONTAL SINUS; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6001-088-327
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the service evaluation process conducted at the manufacturer facility it was observed that the tip of the device was broken off.As this event occurred during the service evaluation process at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SUCTION TUBE, 2.7MM RH FRONTAL SINUS
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8071786
Report Number0001811755-2018-02472
Device Sequence Number16714299
Product Code HAW
UDI-Device Identifier04546540350848
UDI-Public04546540350848
Combination Product (Y/N)N
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6001-088-327
Device Lot Number11006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2018
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1